HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0100709501.pdf437KbAdobe PDF
Title: Remarks on Third-Order ODEs Relevant to the Kuramoto–Sivashinsky Equation
Authors: Ishimura, Naoyuki
Issue Date: Jan-2002
Publisher: Elsevier Science
Citation: Journal of differential equations
Volume: 178
Issue: 2
Start Page: 466
End Page: 477
DOI: 10.1006/jdeq.2001.4018
Language: eng
Text Version: author
Rights: Copyright (c) 2002 Elsevier Science (USA). The definitive version is published in Journal of Differential Equations, Volume 178, Issue 2, 20 January 2002, DOI 10.1006/jdeq.2001.4018.
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback